# SDR QXEA9500066

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2734X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC738
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Broken
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR INTRANSIT LIGHT IS INOPERATIVE WHEN PUTTING THE GEAR DOWN, THE GEAR OPERATES NORMALY WHEN RETRACTED.  REPLACED THE LEFT UP POSITION SWITCH PER THE WIRING MANUAL 32-60-02 P 1A SHEET 1, OPERATIONAL CHECKED GOOD IAW M.M. 32-00-00 PG 201-203 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
